Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 27, NWS Bismarck, ND

June 24, 2010Emmons County, Logan County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 24, 2010, 11:12 PM CDT for Emmons County, Logan County, North Dakota. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 24, 2010, 11:12 PM CDT (04:12 UTC)
Expired
Jun 24, 2010, 11:45 PM CDT
In force
33 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Emmons County, ND, Logan County, ND

The radar

The Bismarck radar (KBIS), 76 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 4.2 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1567 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1567 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1630 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WFUS53 KBIS 250412
TORBIS
NDC029-047-250445-
/O.NEW.KBIS.TO.W.0027.100625T0412Z-100625T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1112 PM CDT THU JUN 24 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL EMMONS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WEST CENTRAL LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 1145 PM CDT

* AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 8 MILES SOUTH OF KINTYRE...OR 48 MILES SOUTHEAST
  OF BISMARCK...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN EMMONS AND WESTERN LOGAN
  COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4642 10001 4648 9997 4648 9992 4640 9967
      4631 9983
TIME...MOT...LOC 0413Z 295DEG 15KT 4643 9992

$$

BIRK
2 follow-up statements
257 
WWUS53 KBIS 250427
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1127 PM CDT THU JUN 24 2010

NDC029-250437-
/O.CAN.KBIS.TO.W.0027.000000T0000Z-100625T0445Z/
EMMONS ND-
1127 PM CDT THU JUN 24 2010

...THE TORNADO WARNING FOR EAST CENTRAL EMMONS COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4632 9982 4639 9992 4648 9992 4640 9967
TIME...MOT...LOC 0427Z 295DEG 15KT 4640 9984

$$

NDC047-250445-
/O.CON.KBIS.TO.W.0027.000000T0000Z-100625T0445Z/
LOGAN ND-
1127 PM CDT THU JUN 24 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL LOGAN COUNTY
UNTIL 1145 PM CDT...

AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHWEST OF NAPOLEON...OR 52 MILES
SOUTHEAST OF BISMARCK...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LOGAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4632 9982 4639 9992 4648 9992 4640 9967
TIME...MOT...LOC 0427Z 295DEG 15KT 4640 9984

$$

BIRK/NH
281 
WWUS53 KBIS 250444
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1144 PM CDT THU JUN 24 2010

NDC047-250452-
/O.EXP.KBIS.TO.W.0027.000000T0000Z-100625T0445Z/
LOGAN ND-
1144 PM CDT THU JUN 24 2010

...THE TORNADO WARNING FOR WEST CENTRAL LOGAN COUNTY WILL EXPIRE AT
1145 PM CDT/1045 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...WITH THE TORNADO 
THREAT NOW DIMINISHED.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 
MIDNIGHT CENTRAL TIME FOR WESTERN LOGAN COUNTY.

LAT...LON 4632 9982 4639 9992 4648 9992 4640 9967
TIME...MOT...LOC 0442Z 295DEG 15KT 4637 9976

$$

BIRK/NH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 24, 1:46 PM CDT, 9 hours 26 minutes earlier.

Area forecast discussion, Jun 24, 1:46 PM CDT, 9 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
146 PM CDT THU JUN 24 2010

.SHORT TERM...THURSDAY NIGHT THROUGH SUNDAY NIGHT...

THE MAIN FORECAST CONCERN CONTINUES TO BE CONVECTION AND WHETHER
OR NOT IT WILL BE SEVERE. MODELS/ENSEMBLES CONTINUE TO DANCE
AROUND CONSENSUS WITH PRECIPITATION AMOUNTS/TIMING/LOCATION...SO
IT IS DIFFICULT TO NARROW DOWN AREAS THAT WILL NOT EXPERIENCE
MEASURABLE PRECIPITATION OVER THE NEXT FEW DAYS. THUS...BLANKETED
PRECIPITATION CHANCES REMAIN IN THE GRIDDED FORECAST WITH VALUES
REMAINING A FUNCTION OF OVERLAP BETWEEN MODEL/ENSEMBLE QUANTITATIVE
PRECIPITATION FORECASTS FOR EACH TIME PERIOD.

CONCERNING SEVERE...THE SITUATION TODAY SEEMS FAIRLY MARGINAL AS
SHEAR IS THE LIMITING FACTOR. A WELL-DEFINED OUTFLOW BOUNDARY IS
SAGGING ACROSS THE NORTH CENTRAL...AND A FEW SHOWERS AND
THUNDERSTORMS HAVE IGNITED JUST TO ITS NORTH. ISENTROPIC LIFT DUE
TO SOUTHERLIES POWERED BY LEE TROUGHING OVERRUNNING THE OUTFLOW
BOUNDARY WILL CONTINUE TO SERVE AS THE TRIGGER...BUT STORMS SHOULD
ONLY PULSE UNTIL LATER TONIGHT WHEN THE NEXT SHORTWAVE RIDES OVER
THE EASTERN CONUS SUBTROPICAL RIDGE. THEN...ADDITIONAL
THUNDERSTORMS ARE EXPECTED...AND THEY MAY PRESENT A HAIL/WIND
THREAT EARLY FRIDAY MORNING. THE STORM PREDICTION CENTER HAS
PLACED THE AREA IN A SLIGHT RISK FOR SEVERE CONVECTION EACH DAY
THROUGH SATURDAY...SO THE RISK WILL CONTINUE. FINALLY...SATURDAY
SEEMS TO BE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER...SINCE
IT IS ONE OF THE FEW AREAS WHERE MODEL/ENSEMBLE SHORTWAVE/DYNAMIC
SUPPORT FOR CONVECTION EXISTS. LOOK FOR TIMING TO BE NARROWED DOWN
IN THE NEXT COUPLE ISSUANCES/MODEL CYCLES.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT...

EXTENDED MODELS IN GOOD AGREEMENT WITH A DOMINATING CENTRAL
PLAINS RIDGE THROUGH MOST OF THE EARLY PORTION OF THE LONG TERM.
THIS WILL PRODUCE A WARMING TREND THROUGH THE LONG TERM WITH DRY
WEATHER FOR AT LEAST MONDAY AND TUESDAY. USED A BLEND OF THE GFS
AND ECMWF. THE GFS IS MORE AMPLIFIED WITH THE CENTRAL PLAINS RIDGE
AND HOLDS ONTO IT THROUGH WEDNESDAY BEFORE BEING SHUNTED EAST
THURSDAY INTO THURSDAY NIGHT. THE ECMWF IS LESS AMPLIFIED AND MORE
PROGRESSIVE WITH THE RIDGE AND MOVES IT EAST AS EARLY AS TUESDAY
NIGHT. THIS ALLOWS FOR A QUICKER RETURN OF SHORTWAVES AND SLIGHT
CHANCES OF PRECIPITATION TO RETURN TO WESTERN AND CENTRAL NORTH
DAKOTA. AFTERNOON HIGHS WILL RISE INTO THE MID 80S TUESDAY THROUGH
THURSDAY WITH OVERNIGHT LOWS IN THE UPPER 50S TO AROUND 60.

&&

.AVIATION...

VFR CONDITIONS NEXT 24HR. SCATTERED SHOWERS AND THUNDERSTORMS
WILL BE A THREAT ACROSS NORTHERN NORTH DAKOTA THIS AFTERNOON
MAINLY IMPACTING KMOT. BY TONIGHT ALL OF THE AERODROMES STAND A
CHANCE OF THUNDERSTORMS. GUSTY WINDS...HEAVY RAIN...AND HAIL ARE
ALL POSSIBLE. WITH ANY HEAVY THUNDERSTORMS...EXPECT A POSSIBLE
BRIEF PERIOD OF MVFR CEILINGS AND VISIBILITIES. THIS SAME PATTERN
WILL REPEAT AGAIN ON FRIDAY. SATURDAY LOOKS LIKE THE BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS ON SATURDAY ACROSS WESTERN AND
CENTRAL NORTH DAKOTA.

&&

.HYDROLOGY...

INCOMING ADDITIONAL PRECIPITATION WILL BE LANDING ON TERRAIN THAT
REMAINS FAIRLY WET DUE TO STORMS OVER THE PAST COUPLE OF WEEKS.
BECAUSE OF THE WET NATURE OF THE PAST FEW WEEKS...THE WESTERN AND
CENTRAL PARTS OF NORTH DAKOTA REMAIN UNCHARACTERISTICALLY
SUSCEPTIBLE TO FLASH FLOODING.  NOWHERE IS THIS MORE PRONOUNCED THAN
IN THE SOURIS RIVER BASIN FROM MINOT DOWNSTREAM TO THE CANADA BORDER
WHERE THE SOURIS RIVER IS ALREADY NEAR OR ABOVE FLOOD STAGE FROM
TOWNER TO WESTHOPE.  SIMILARLY...THE WILLOW CREEK NEAR WILLOW CITY
IS ABOVE FLOOD STAGE AND OTHER STREAMS SUCH AS OAK CREEK IN
BOTTINEAU COUNTY ARE FLOWING VERY HIGH.  SEVERE THUNDERSTORMS
PRODUCING HEAVY RAINS OVER THE NEXT COUPLE OF DAYS ARE LIKELY TO
EXASPERATE THESE EXISTING PROBLEMS AND RESULT IN NEW FLASH FLOOD
EVENTS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SCHECK
LONG TERM/AVIATION...KS
HYDROLOGY...AJS
Hazardous weather outlook, Jun 24, 5:14 AM CDT, 17 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
514 AM CDT THU JUN 24 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-251015-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
514 AM CDT THU JUN 24 2010 /414 AM MDT THU JUN 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTHWEST AND NORTH
CENTRAL NORTH DAKOTA THIS MORNING...AND THEN AGAIN ACROSS ALL OF
WESTERN AND CENTRAL NORTH DAKOTA DURING THE AFTERNOON AND EVENING.
A FEW THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE
OVERNIGHT...ESPECIALLY ACROSS PORTIONS OF NORTH CENTRAL AND
NORTHEASTERN NORTH DAKOTA. SEVERE THUNDERSTORMS WILL REMAIN A GOOD
POSSIBILITY...WITH AN INCREASING POTENTIAL FOR LOCALIZED VERY HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS ACROSS ALL OF WESTERN
AND CENTRAL NORTH DAKOTA FRIDAY THROUGH SATURDAY NIGHT. SOME
THUNDERSTORMS WILL LIKELY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT...AND
THEN AGAIN FRIDAY THROUGH SATURDAY NIGHT. SPOTTERS ARE ENCOURAGED
TO REPORT ANY SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OFFICIALS
AND TO THE NATIONAL WEATHER SERVICE.

CLH/NH

In the hours before

Local storm report, Jun 24, 9:48 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             1 NE PALERMO            48.35N 102.21W
06/24/2010  M1.75 INCH       MOUNTRAIL          ND   PUBLIC

            RELAYED BY MEDIA

&&

JVINING
Local storm report, Jun 24, 9:49 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
949 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             5 SE MCCLUSKY           47.43N 100.37W
06/24/2010  M1.50 INCH       SHERIDAN           ND   TRAINED SPOTTER

            HAIL COVERED THE GROUND. HAIL LASTED 10 MINUTES.

&&

KBIRK
Local storm report, Jun 24, 10:13 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1013 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             15 S BOWBELLS           48.59N 102.25W
06/24/2010  M1.75 INCH       BURKE              ND   TRAINED SPOTTER

            HAIL COVERED THE GROUND. DAMAGE WAS REPORTED TO THE ROOFS
            OF CAMPERS. HAIL ALSO BUSTED OUT WINDOWS ON A HOME AND
            DAMAGED A PICKUP TRUCK. HAIL LAST ONE HALF HOUR.

&&

NJHEINERT
Local storm report, Jun 24, 10:14 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1014 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FUNNEL CLOUD     5 S BERTHOLD            48.24N 101.74W
06/24/2010                   WARD               ND   TRAINED SPOTTER

            FUNNEL FORMS THEN DISSIPATES, AND REFORMS. WALL CLOUD
            BECOMING MORE WELL DEVELOPED.

&&

JP MARTIN
Local storm report, Jun 24, 10:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1028 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     HAIL             2 SW TAGUS              48.33N 101.96W
06/24/2010  M1.50 INCH       MOUNTRAIL          ND   AMATEUR RADIO

            DITCHES ARE 1/2 TO 3/4 FULL OF HAIL ON HIGHWAY 2.

&&

JVINING
Local storm report, Jun 24, 10:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 PM CDT THU JUN 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     HAIL             2 SW TRENTON            48.05N 103.87W
06/24/2010  M1.00 INCH       WILLIAMS           ND   PUBLIC

            NO DAMAGE. 0.79 INCHES OF RAIN IN 30 MINUTES. IN THE
            TRENTON AND FORT BUFORD AREA.

&&

JVINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:28 PM CDTSevere Thunderstorm WarningBISBurke62 min
Jun 24, 7:37 PM CDTSevere Thunderstorm WarningBISDivide23 min
Jun 24, 7:47 PM CDTTornado WarningBISBurke28 min
Jun 24, 7:56 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder64 min
Jun 24, 8:00 PM CDTTornado WarningBISBurke30 min
Jun 24, 8:03 PM CDTTornado WarningBISBurleigh, Emmons27 min
Jun 24, 8:25 PM CDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward65 min
Jun 24, 8:49 PM CDTTornado WarningBISMountrail, Ward26 min
Jun 24, 8:55 PM CDTSevere Thunderstorm WarningBISEmmons, Logan65 min
Jun 24, 9:07 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams53 min
Jun 24, 9:14 PM CDTSevere Thunderstorm WarningBISMountrail, Ward61 min
Jun 24, 9:17 PM CDTAreal Flood AdvisoryBISEmmons6 hr
Jun 24, 9:19 PM CDTTornado WarningBISWard26 min
Jun 24, 9:27 PM CDTSevere Thunderstorm WarningBISMountrail, Ward48 min
Jun 24, 9:34 PM CDTSevere Thunderstorm WarningBISBurleigh, Kidder, Sheridan56 min
Jun 24, 9:44 PM CDTSevere Thunderstorm WarningBISWard46 min
Jun 24, 9:57 PM CDTTornado WarningBISMountrail, Ward33 min
Jun 24, 9:59 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh61 min
Jun 24, 10:10 PM CDTSevere Thunderstorm WarningBISEmmons, Logan50 min
Jun 24, 10:17 PM CDTTornado WarningBISWard28 min
Jun 24, 10:36 PM CDTSevere Thunderstorm WarningBISKidder, Sheridan, Wells39 min
Jun 24, 10:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 24, 10:48 PM CDTAreal Flood AdvisoryBISWard6 hr
Jun 24, 10:56 PM CDTAreal Flood AdvisoryBISLogan5 hr
Jun 24, 10:56 PM CDTSevere Thunderstorm WarningBISEmmons, Logan64 min
Jun 24, 11:07 PM CDTSevere Thunderstorm WarningBISDunn, McKenzie38 min
Jun 24, 11:43 PM CDTSevere Thunderstorm WarningBISMcHenry, Pierce47 min
Jun 25, 12:08 AM CDTSevere Thunderstorm WarningBISMcLean53 min
Jun 25, 12:20 AM CDTSevere Thunderstorm WarningBISMountrail, Ward40 min
Jun 25, 12:47 AM CDTTornado WarningBISMcLean, Mountrail, Ward28 min
Jun 25, 12:51 AM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward6 hr
Jun 25, 1:15 AM CDTTornado WarningBISMcLean, Mountrail, Ward45 min
Jun 25, 1:36 AM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 25, 1:58 AM CDTTornado WarningBISMcLean, Mercer47 min
Jun 25, 2:06 AM CDTSevere Thunderstorm WarningBISMcKenzie54 min
Jun 25, 2:41 AM CDTSevere Thunderstorm WarningBISStutsman64 min
Jun 25, 12:21 PM CDTSevere Thunderstorm WarningBISOliver54 min
Jun 25, 3:57 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton, Oliver63 min
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningBISMorton53 min
Jun 25, 4:35 PM CDTAreal Flood AdvisoryBISBurleigh, Morton, Oliver3 hr
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningBISBurleigh, Morton54 min
Jun 25, 4:45 PM CDTTornado WarningBISMorton30 min
Jun 25, 4:59 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark46 min
Jun 25, 5:10 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Sioux65 min
Jun 25, 5:40 PM CDTSevere Thunderstorm WarningBISMorton65 min
Jun 25, 5:58 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail62 min
Jun 25, 6:12 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh63 min
Jun 25, 6:24 PM CDTSevere Thunderstorm WarningBISGrant, Morton66 min
Jun 25, 6:31 PM CDTTornado WarningBISEmmons, McIntosh29 min
Jun 25, 6:59 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.